# SDR IXXA2023070804

- Difficulty date: July 8, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNK
- Condition: Cracked
- Location: R/H Skin/7l Posi
- Part time: 100,238 hours, 17,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE VISIT AT VT-SAA, MAINTENANCE FOUND 0.85 INCH CRACK IN THE AFT CARGO COMPARTMENT PDU PAN AT 7L POSITION. ACCOMPLISHED PERMANENT WELD REPAIR IAW FVCI EO 23130-11 REV A
